# SDR CALA2024041601095

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N61881
- Make and model: Boeing 737-900ER
- Aircraft serial: 42200
- Aircraft time: 28,686 hours, 10,432 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5701
- Condition: Corroded
- Location: Bs 986 Rbl20-30
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: MAIN CABIN FLOOR STRUCTURE STA 986 AT RBL 20-30 HAS CORROSION.  TRANSCRIBED FROM HAECO GSO NRC 9280232. REMOVED AND REPLACED DAMAGED WEB IAW B737-900ER SRM 51-40-02. ORIG THICKNESS .063", REMOVED .016", REMAINING .047 AND FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-70-51-1A-1. FABRICATED NEW WEB IAW BAC DWG 147A5701 REV-.  HAECO GSO MECH V940741
